Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have excessive glares and abnormal behavior. Prescribed Risdone. Have side effects. Reason?

I am 21 yrs boy having excessive glares and abnormal behavior(Anger, violent behaviour, isolated from outside world, internet addiction ) My parents took me to the opthalmologist , he checked my eyes & reported that my eyes are absolutely normal and that this problem is due to functional disorder and advised to consult a neuropsychiatrist. So my parents consulted an neurophysician along with me. He prescribed me anti psycotic drugs like risdone forte, olimelt, trazine, etc. After taking medication for 6months i got relief from psychological problem but increased glares. therefore doctor prescribed additional medicines like depakote/trioptal, levipride and rivotril. after taking these medicines other additional problems like headache, nausea , sensations in head and anxiety have developed. Please advice medicine or reason as to why these problems have started.
Asked On : Wed, 21 Nov 2012
Answers:  2 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Thank you for posting your query.

First of all, we need to make a clear-cut diagnosis for your symptoms. This may require investigations such as MRI brain and EEG.

At present, you are on too many medications, including for psychiatry disease, epilepsy and migraine. Whether you require all these or not, has to be decided.

Some of your symptoms are side effects of your correct medications.

Please discuss these issues with your doctor.

I hope it helps.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad,
My personal URL on this website:
My blog:

Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Psychiatrist Dr. Manisha Gopal's  Response
Welcome to HCM!

After reading your question carefully I find that you had glares and some problematic behavior, for which doctor gave you some antipsyhcipotics, (you have not metioned any dosages here)...The meds helped in psychipologocal issues but increased glares..then you were shifted to sodium valporate, leveteracteam, etc which have finally lead to weight gain, headaches, nausea , anxiety..and depression.

From my clinical experience I feel that as you had improvement with resperidone and olanzapine...then these second round of medicine should not have been given...At least they do not work for " glares" ; more so because they have more side effects and are started when there is no response or very less response with previous medicines in controlling the problem.

The headaches, nausea., may be weight gain also, anxiety ect., are related to depakote, leviteracetam.I think you should meet a psychiatrist and get your self interviewed in detail, if he feel he may change the medicines. You may need to undergo some tests also to see if liver, kidney and blood reports are ok.

If your glares have increased please do see an Opthalmologist again. It does not appear to be related to any psychialogical problem...moreover it is increasing.

for the time till you meet eye doctor, I have find that glares sometimes reduce by using dark glasses..if you want you can try them out!

Do not get disturbed, the new problems are most likely related to the side effects of the drugs you are taking and will stop after revising the treatment.

it is not possible, nor will it be wise to give you any drug without interviewing you in detail..this may actually do more harm than helping you.

So, please see a psychiatrist in person and get well!

Feel free to ask more queries
Dr. Manisha Gopal.

Answered: Sat, 23 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor